# SDR VNAA9908003

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: BA231771
- Condition: Activated
- Location: Lavatory
- Part time: 10,485 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT RETURNED TO THE GATE FOR AN INTERMITTANT LAV FIRE WARNING INDICATION.  MAINTENANCE INSPECTED AND REPLACED THE LAV FIRE BOTTLE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-25-01.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
